SEVERE COLD- acetaminophen, dextromethorphan hydrobromide, guaifenesin and phenylephrine hydrochloride tablet, coated
Marc Glassman, Inc.
Disclaimer: Most OTC drugs are not reviewed and approved by FDA, however they may be marketed if they comply with applicable regulations and policies. FDA has not evaluated whether this product complies.
|Active ingredients (in each caplet)||Purpose|
|Acetaminophen 325 mg||Pain reliever/fever reducer|
|Dextromethorphan HBr 10 mg||Cough suppressant|
|Guaifenesin 200 mg||Expectorant|
|Phenylephrine HCl 5 mg||Nasal decongestant|
- temporarily relieves these common cold/flu symptoms:
- minor aches and pains
- sore throat
- nasal congestion
- helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
- temporarily reduces fever
This product contains acetaminophen. The maximum daily dose of this product is 10 caplets (3,250 mg acetaminophen) in 24 hours. Severe liver damage may occur if you take
- more than 4,000 mg of acetaminophen in 24 hours
- with other drugs containing acetaminophen
- 3 or more alcoholic drinks every day while using this product
Acetaminophen may cause severe skin reactions. Symptoms may include:
- skin reddening
If a skin reaction occurs, stop use and seek medical help right away.
If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
- with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
- if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson’s disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product.
- if you have ever had an allergic reaction to this product or any of its ingredients
- liver disease
- heart disease
- high blood pressure
- thyroid disease
- trouble urinating due to an enlarged prostate gland
- persistent or chronic cough such as occurs with smoking, asthma, chronic bronchitis, or emphysema
- cough that occurs with too much phlegm (mucus)
Ask a doctor or pharmacist before use if you are taking the blood thinning drug warfarin
When using this product do not exceed recommended dosage
- nervousness, dizziness, or sleeplessness occur
- pain, nasal congestion, or cough gets worse or lasts more than 7 days
- fever gets worse or lasts more than 3 days
- redness or swelling is present
- new symptoms occur
- cough comes back or occurs with rash or headache that lasts
These could be signs of a serious condition.
If pregnant or breast-feeding, ask a health professional before use.
Keep out of reach of children.
In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222). Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
- do not take more than directed (see overdose warning)
|adults and children 12 years and over|| |
|children under 12 years|| |
- store between 20-25°C (68-77°F) in a dry place
- retain carton for complete product information and warnings
acesulfame potassium, colloidal silicon dioxide, croscarmellose sodium, crospovidone, D&C yellow #10 aluminum lake, FD&C blue #2 aluminum lake, flavor, magnesium stearate, maltodextrin, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, povidone, pregelatinized starch, propylene glycol, stearic acid, talc, titanium dioxide
†Compare to the active ingredients in Tylenol® Cold Multi-Symptom Severe
Severe Cold Max
Pain Reliever/Fever Reducer, Cough Suppressant, Nasal Decongestant, Expectorant
Acetaminophen, Dextromethorphan HBr, Phenylephrine HCl, Guaifenesin
For Relief Of:
• Head + Body Aches
• Fever + Sore Throat
• Mucus + Chest Congestion
24 COOL TASTE CAPLETS
| SEVERE COLD |
acetaminophen, dextromethorphan hydrobromide, guaifenesin, and phenylephrine hydrochloride tablet, coated
|Labeler — Marc Glassman, Inc. (094487477)|
Revised: 10/2019 Marc Glassman, Inc.
Our database comes directly from the FDA’s central repository of drug labels and package inserts under the Structured Product Labeling standard. OTCLabels.com provides the full over the counter products subset of the FDA’s repository. Medication information provided here is not intended as a substitute for direct consultation with a qualified health professional.